# SDR ASAA0510352

- Difficulty date: November 29, 2005
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 59,021 hours, 54,683 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545866648
- Condition: Corroded
- Location: Bs 618-635
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SURFACE OF SKIN PANEL BETWEEN KEEL BEAMS AT BSTA 618 TO 635.  REPLACED PANEL WITH FABRICATED REPAIR PART IAW ERO AND EA.  (K)
